# SDR COMA0460303

- Difficulty date: May 10, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 9,080 hours, 7,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3520549
- Condition: Cracked
- Location: Cargo Bay
- Part time: 9,080 hours, 7,429 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SILL IS TORN WHERE THE FOLD DOWN PROTECTIVE EDGE ATACH BRACKET IS LOCATED AT STATION FS 574.0.  C/W 601R-53-61-690.
